# SDR A6WA200540287

- Difficulty date: August 15, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SKIN DAMAGED AND INTERNAL STIFFENER CRACKED BELOW SKIN RIGHT STIFFENER CRACKED COMPLETELY IN HALF 1.5 INCH.  INSTALLED REPAIR FILLER AND DOUBLE IAW BRAS EO 601R-52-7054A.  (M)
